# SDR SWAA2023092693921

- Difficulty date: August 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON TOP OF FLOOR WEB AT BS 1016 HAS CORROSION AT RBL 3.<[01] REMOVED STIFFENER ON TOP OF FLOOR WED AT BS 1016 RBL 3. PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED DAMAGE STIFFENER BS1016-BS1028 RBL3 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5730.;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
